One dimensional semi-on-line bin packing algorithms

Balogh, János and Békési, József and Galambos, Gábor and Reinelt, Gerhard: One dimensional semi-on-line bin packing algorithms. In: Conference of PhD Students in Computer Science, (5). p. 20. (2006)

[img]
Preview
Cikk, tanulmány, mű
cscs_2006_020.pdf

Download (64kB) | Preview
Item Type: Article
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 2006
Volume: 5
Page Range: p. 20
Event Title: Conference of PhD students in computer science (5.) (2006) (Szeged)
Uncontrolled Keywords: Számítástechnika - előadáskivonat, Algoritmus - előadáskivonat
Additional Information: Bibliogr.: 20. p.
Date Deposited: 2019. Oct. 15. 13:08
Last Modified: 2019. Oct. 15. 13:08
URI: http://acta.bibl.u-szeged.hu/id/eprint/59831

Actions (login required)

View Item View Item